# SDR FDEA201308021749

- Difficulty date: August 2, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 440-645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BS 440 TO 645 RBL 24.75 GOUGED AND SCRATCHED.  REMOVED GOUGES AND SCATCHES IAW-SRM-53-00-52 AT STA 440-645, RBL 24.75 SEAT TRACK,   ORIG MAT  .070 AFTER REWORK .045, .025 MAT. LOSS, FOUND TO BE OUT OF LIMITS IAW-SRM-53-00-52 PG.102.  R & R SEAT TRACK IAW SRM 51-40-02 AND DWG 143N5091, CAT."A" MAJOR REPAIR.
